Bulletin of the Belgian Mathematical Society - Simon Stevin

A note on quasinormable weighted Fréchet spaces of holomorphic functions

Elke Wolf

Full-text: Open access

Abstract

A characterization in terms of the weights of quasinormable weighted Fréchet spaces of holomorphic functions on the disc is presented, when the weights are radial and grow logarithmically.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 14, Number 3 (2007), 587-593.

Dates
First available in Project Euclid: 28 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1190994221

Digital Object Identifier
doi:10.36045/bbms/1190994221

Mathematical Reviews number (MathSciNet)
MR2387057

Zentralblatt MATH identifier
1133.46016

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 46A04: Locally convex Fréchet spaces and (DF)-spaces 46A13: Spaces defined by inductive or projective limits (LB, LF, etc.) [See also 46M40]

Keywords
Fréchet spaces weighted spaces of holomorphic functions quasinormable spaces

Citation

Wolf, Elke. A note on quasinormable weighted Fréchet spaces of holomorphic functions. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 3, 587--593. doi:10.36045/bbms/1190994221. https://projecteuclid.org/euclid.bbms/1190994221


Export citation